# SDR 03FDEA00901

- Difficulty date: June 16, 2003
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N588FE
- Make and model: Doug MD-11
- Aircraft serial: 48490
- Aircraft time: 39,341 hours, 6,607 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SNRM N0516 - MAIN DECK CABIN: STA Y635, X0 FOUND SEAT TRACK CRACKED.  SNRM N0516 - DAMAGED SEAT TRACK AT STA Y635; X0 SPLICED AND REPAIRED BETWEEN STA Y625 AND STA Y665 PER SRM 53-70-00 VOL I.
